# SDR 95FDEA00494

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TPN2024T35HT090
- Condition: Cracked
- Location: Bs 848.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN THE FIRST AND SECOND FASTENER HOLES BELOW THE FLOOR IN THE R/T FRAME AT BS 848.5.  REPAIRED R/T FRAME AT BS 848.5 IAW FEDEX EA 7-5310-24522.
